Items for Unique Author :

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors Name | Item Type
Jump to: D | F | H | M | N | O | P | R | S | U | Y
Number of items at this level: 24.

D

Dunn, Peter K. (2004) Log-linear models. In: Encyclopedia of social measurement. Elsevier, Dallas, TX. USA, pp. 585-589. ISBN 0124438903

Dunn, Peter K. and White, Neil (2005) Power-variance models for modelling rainfall. In: 20th International Workshop on Statistical Modelling, 10 - 15 July 2005, Sydney, Australia.

F

Fogarty, Gerard J. and Cretchley, Patricia and Harman, Chris and Ellerton, Nerida and Konki, Nissim (2001) Validation of a questionnaire to measure mathematics confidence, computer confidence, and attitudes to the use of technology for learning mathematics. Mathematics Education Research Journal, 13 (2). pp. 154-160. ISSN 1033-2170

H

Hewitt, Andrew and Ahfock, Tony L. and Suslov, Sergey A. (2005) Magnetic flux density distribution in axial flux machine cores. IET Electric Power Applications, 152 (2). pp. 192-196. ISSN 1350-2352

M

Mai-Duy, N. and Tanner, R. I. (2007) A collocation method based on one-dimensional RBF interpolation scheme for solving PDEs. International Journal of Numerical Methods for Heat and Fluid Flow, 17 (2). pp. 165-186. ISSN 0961-5539

Mai-Duy, Nam and Mai-Cao, Lan and Tran-Cong, Thanh (2007) Computation of transient viscous flows using indirect radial basis function networks. CMES: Computer Modeling in Engineering and Sciences, 18 (1). pp. 59-78. ISSN 1526-1492

Mai-Duy, Nam and Tanner, Roger I. (2007) A spectral collocation method based on integrated Chebyshev polynomials for two-dimensional biharmonic boundary-value problems. Journal of Computational and Applied Mathematics, 201 (1). pp. 30-47. ISSN 0377-0427

Mai-Duy, Nam and Tran-Cong, Thanh (2007) A Cartesian-grid collocation method based on radial-basis-function networks for solving PDEs in irregular domains. Numerical Methods for Partial Differential Equations, 23 (5). pp. 1192-1210. ISSN 0749-159X

Mei, Z. and Roberts, A. J. and Li, Zhenquan (2002) Modelling the dynamics of turbulent floods. SIAM Journal on Applied Mathematics, 63 (2). pp. 423-458. ISSN 0036-1399

Melnik, R. V. N. and Roberts, A. J. and Thomas, K. A. (2001) Coupled thermomechanical dynamics of phase transitions in shape memory alloys and related hysteresis phenomena. Mechanics Research Communications, 28 (6). pp. 637-651. ISSN 0093-6413

Melnik, R. V. N. and Roberts, A. J. and Thomas, K. A. (2002) Phase transitions in shape memory alloys with hyperbolic heat conduction and differential-algebraic models. Computational Mechanics, 29 (1). pp. 16-26. ISSN 0178-7675

N

Nooriafshar, Mehryar (2005) Innovative and technology based methods of teaching statistics concepts. In: 8th International Conference of the Mathematics Education into the 21st Century Project: Reform, Revolution and Paradigm Shifts in Mathematics Education, 25 Nov-1 Dec 2005, Johor Bahru, Malaysia.

O

Oqielat, M. N. and Belward, J. A. and Turner, I. W. and Loch, B. I. (2007) A hybrid clough-tocher radial basis function method for modelling leaf surfaces. In: MODSIM07: International Congress on Modelling and Simulation: Land, Water and Environmental Management: Integrated Systems for Sustainability, 10-13 Dec 2007, Christchurch, New Zealand.

P

Passmore, Tim and Roberts, A. J. (2003) Low Prandtl number fluid convection modelled using symbolic algebra (REDUCE) and Matlab. In: ANZIAM 2003: Computational Techniques and Applications, 16-18 Jul 2003, Toowoomba, Australia.

R

Roberts, A. J. (2001) Holistic discretisation ensures fidelity to Burger's equation. Applied Numerical Mathematics, 37 (3). pp. 371-396. ISSN 0168-9274

Roberts, A. J. (2006) Resolve the multitude of microscale interactions to holistically discretise the stochastically forced Burgers' partial differential equation. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roberts, A. J. (2003) A holistic finite difference approach models linear dynamics consistently. Mathematics of Computation, 72 (241). pp. 247-262. ISSN 0025-5718

Roberts, A. J. and Kevrekidis, I. G. (2006) General tooth boundary conditions for equation free modelling. Technical Report. University of Southern Queensland, Faculty of Sciences, Department of Maths and Computing, Toowoomba, Australia. (Unpublished)

Roy, R. Valery and Roberts, A. J. and Simpson, M. E. (2002) A lubrication model of coating flows over a curved substrate in space. Journal of Fluid Mechanics, 454 (1). pp. 235-261. ISSN 0022-1120

S

Shi, Mingren and Lukas, Mark A. (2005) L1 optimization for robust signal processing. In: 18th National ASOR Conference, 26-30 Nov 2005, Perth, WA.

Strunin, D. V. and Melnik, R. V. N. and Roberts, A. J. (2001) Coupled thermomechanical waves in hyperbolic thermoelasticity. Journal of Thermal Stresses, 24 (2). pp. 121-140. ISSN 0149-5739

Strunin, Dmitry V. (2001) Transition to self-similarity of diffusion of tracer in turbulent patch. Journal of Engineering Mechanics, 127 (11). pp. 1089-1095. ISSN 0733-9399

U

Ujevic, Nenad and Roberts, A. J. (2004) A corrected quadrature formula and applications. ANZIAM Journal (Australian & New Zealand Industrial and Applied Mathematics Journal), 45 (E). E41-E56. ISSN 1446-1811

Y

Young, W. R. and Roberts, A. J. and Stuhne, Gordan (2001) Reproductive pair correlations and the clustering of organisms. Nature, 412 (6844). pp. 328-331. ISSN 0028-0836

This list was generated on Tue Apr 22 23:36:24 2014 EST.